# SDR YENA201707220594

- Difficulty date: July 22, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 10,923 hours, 2,089 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: M123GB1106
- Condition: Failed
- Location: Left Wing
- Part time: 40,532 hours, 13,773 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING TANK OVERFLOW ON ECAM WITH 1600 LBS OF FUEL LOSS AFTER 50 MIN IN FLIGHT FLIGHT DIVERTED.   R & R THE LT FUEL CONTROL VALVE ACTUATOR 11QL IAW AMM 28-26-51. OPS CHECKED GOOD.
